MathSciNet Relay Station
MathSciNet bibliographic data
MR898729 (89g:57014) 57N10
Long, D. D. Immersions and embeddings of totally geodesic surfaces. Bull. London Math. Soc. 19 (1987), no. 5, 481–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement